# SDR C2XA01IA099

- Difficulty date: January 19, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12046162001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT HAND FLOORBEAM WAS FOUND TO BE CRACKED AT FRAME 38.  MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH EMB120 SRM 51-70-05, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
